Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 834521, 5 pages
http://dx.doi.org/10.1155/2015/834521
Research Article

Bilinear Form and Two Bäcklund Transformations for the (3+1)-Dimensional Jimbo-Miwa Equation

He Li1,2 and Yi-Tian Gao1

1Ministry-of-Education Key Laboratory of Fluid Mechanics and National Laboratory for Computational Fluid Dynamics, Beijing University of Aeronautics and Astronautics, Beijing 100191, China
2State Key Laboratory of Information Photonics and Optical Communications and School of Science, Beijing University of Posts and Telecommunications, Beijing 100876, China

Received 27 February 2015; Accepted 12 May 2015

Academic Editor: Luiz Duarte

Copyright © 2015 He Li and Yi-Tian Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. P. Barnett, J. F. Capitani, J. von zur Gathen, and J. Gerhard, “Symbolic calculation in chemistry: selected examples,” International Journal of Quantum Chemistry, vol. 100, no. 2, pp. 80–104, 2004. View at Publisher · View at Google Scholar · View at Scopus
  3. X. Lü, H.-W. Zhu, X.-H. Meng, Z.-C. Yang, and B. Tian, “Soliton solutions and a Bäcklund transformation for a generalized nonlinear Schrödinger equation with variable coefficients from optical fiber communications,” Journal of Mathematical Analysis and Applications, vol. 336, no. 2, pp. 1305–1315, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  4. X. Lü, “Bright-soliton collisions with shape change by intensity redistribution for the coupled Sasa-Satsuma system in the optical fiber communications,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 11, pp. 3969–3987, 2014. View at Publisher · View at Google Scholar
  5. B. Tian, Y. T. Gao, and H. W. Zhu, “Variable-coefficient higher-order nonlinear Schrödinger model in optical fibers: variable-coefficient bilinear form, Bäcklund transformation, brightons and symbolic computation,” Physics Letters A, vol. 366, pp. 223–229, 2007. View at Publisher · View at Google Scholar
  6. B. Tian and Y. T. Gao, “Symbolic computation on cylindrical-modified dust-ion-acoustic nebulons in dusty plasmas,” Physics Letters A, vol. 362, no. 4, pp. 283–288, 2007. View at Publisher · View at Google Scholar
  7. Z.-Y. Yan and H.-q. Zhang, “Symbolic computation and new families of exact soliton-like solutions to the integrable Broer-Kaup (BK) equations in (2+1)-dimensional spaces,” Journal of Physics A: Mathematical and General, vol. 34, no. 8, pp. 1785–1792, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  8. X. Lü and M. Peng, “Systematic construction of infinitely many conservation laws for certain nonlinear evolution equations in mathematical physics,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 9, pp. 2304–2312, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. X. Lü and M. Peng, “Nonautonomous motion study on accelerated and decelerated solitons for the variable-coefficient Lenells-Fokas model,” Chaos, vol. 23, no. 1, Article ID 013122, 2013. View at Publisher · View at Google Scholar
  10. C. Rogers and W. F. Shadwick, Bäacklund Transformations and Their Applications, Academic Press, New York, NY, USA, 1982.
  11. X. Lü, “New bilinear Bäcklund transformation with multisoliton solutions for the (2+1)-dimensional Sawada–Kotera model,” Nonlinear Dynamics, vol. 76, no. 1, pp. 161–168, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  12. X. Lü and J. Li, “Integrability with symbolic computation on the Bogoyavlensky-Konoplechenko model: BELl-polynomial manipulation, bilinear representation, and Wronskian solution,” Nonlinear Dynamics, vol. 77, no. 1-2, pp. 135–143, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. B. Tian, Y.-T. Gao, and W. Hong, “The solitonic features of a nonintegrable (3+1)-dimensional Jimbo-Miwa equation,” Computers & Mathematics with Applications, vol. 44, no. 3-4, pp. 525–528, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. F. Zhang and F. M. Wu, “Bäcklund transformation and multiple soliton solutions for the (3+1)-dimensional Jimbo-Miwa equation,” Chinese Physics, vol. 11, no. 5, p. 425, 2002. View at Publisher · View at Google Scholar
  15. Q. L. Zha and Z. B. Li, “Multiple periodic-soliton solutions for (3+1)-dimensional Jimbo-Miwa equation,” Communications in Theoretical Physics, vol. 50, no. 5, pp. 1036–1040, 2008. View at Publisher · View at Google Scholar
  16. X. Lü, “Soliton behavior for a generalized mixed nonlinear Schrödinger model with N-fold Darboux transformation,” Chaos, vol. 23, Article ID 033137, 2013. View at Publisher · View at Google Scholar
  17. R. Hirota, “Exact solution of the korteweg—de Vries equation for multiple collisions of solitons,” Physical Review Letters, vol. 27, no. 18, pp. 1192–1194, 1971. View at Publisher · View at Google Scholar
  18. R. Hirota, “A new form of Bäcklund transformations and its relation to the inverse scattering problem,” Progress of Theoretical Physics, vol. 52, no. 5, pp. 1498–1512, 1974. View at Publisher · View at Google Scholar
  19. R. Hirota and J. Satsuma, “A variety of nonlinear network equations generated from the bäcklund transformation for the toda lattice,” Progress of Theoretical Physics Supplements, vol. 59, pp. 64–100, 1976. View at Publisher · View at Google Scholar
  20. R. Hirota, X.-B. Hu, and X.-Y. Tang, “A vector potential KdV equation and vector Ito equation: soliton solutions, bilinear Bäcklund transformations and Lax pairs,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 326–348, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  21. R. Hirota, The Direct Method in Soliton Theory, Cambridge University Press, Cambridge, UK, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  22. Y. Matsuno, Bilinear Transformation Method, vol. 174 of Mathematics in Science and Engineering, Academic Press, London, UK, 1984. View at MathSciNet
  23. C.-X. Li, W.-X. Ma, X.-J. Liu, and Y.-B. Zeng, “Wronskian solutions of the Boussinesq equation—solitons, negatons, positons and complexitons,” Inverse Problems, vol. 23, no. 1, pp. 279–296, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  24. H. Aratyn, L. A. Ferreira, and A. H. Zimerman, “Exact static soliton solutions of (3+1)-dimensional integrable theory with nonzero Hopf numbers,” Physical Review Letters, vol. 83, no. 9, pp. 1723–1726, 1999. View at Publisher · View at Google Scholar · View at Scopus
  25. A. Wazwaz, “Integrable (2+1)-dimensional and (3+1)-dimensional breaking soliton equations,” Physica Scripta, vol. 81, no. 3, Article ID 035005, 2010. View at Publisher · View at Google Scholar
  26. Y. T. Gao and B. Tian, “New family of overturning soliton solutions for a typical breaking soliton equation,” Computers & Mathematics with Applications, vol. 30, no. 12, pp. 97–100, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  27. J. Yu and Z. Lou, “A (3+1)-dimensional Painlevé integrable model obtained by deformation,” Mathematical Methods in the Applied Sciences, vol. 25, no. 2, pp. 141–148, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  28. J. B. Chen, “Finite-gap solutions of 2+1 dimensional integrable nonlinear evolution equations generated by the Neumann systems,” Journal of Mathematical Physics, vol. 51, no. 8, Article ID 083514, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  29. R. S. Ward, “Nontrivial scattering of localized solitons in a (2+1)-dimensional integrable system,” Physics Letters A, vol. 208, no. 3, pp. 203–208, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  30. J. F. Zhang, “Multiple soliton-like solutions for (2+1)-dimensional dispersive Long-Wave equations,” International Journal of Theoretical Physics, vol. 37, no. 9, pp. 2449–2455, 1998. View at Publisher · View at Google Scholar
  31. A. V. Mikhailov and R. I. Yamilov, “Towards classification of (2+1)-dimensional integrable equations,” Journal of Physics A, vol. 31, Article ID 6707, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. M. Jimbo and T. Miwa, “Solitons and infinite dimensional Lie algebras,” Publications of the Research Institute for Mathematical Sciences, vol. 19, pp. 943–1001, 1983. View at Publisher · View at Google Scholar
  33. X.-Y. Tang and J. Lin, “Conditional similarity reductions of Jimbo-Miwa equations via the classical Lie group approach,” Communications in Theoretical Physics, vol. 39, no. 1, pp. 6–8, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  34. B. Dorrizzi, B. Grammaticos, A. Ramani, and P. Winternitz, “Are all the equations of the KP hierarchy integrable?” Journal of Mathematical Physics, vol. 27, pp. 2848–2852, 1986. View at Google Scholar
  35. J. Weiss, M. Tabor, and G. Carnevale, “The Painlevé property for partial differential equations,” Journal of Mathematical Physics, vol. 24, no. 3, pp. 522–526, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  36. C.-L. Bai and H. Zhao, “Some special types of solitary wave solutions for (3+1)-dimensional Jimbo-Miwa equation,” Communications in Theoretical Physics, vol. 41, no. 6, pp. 875–877, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  37. A.-M. Wazwaz, “Multiple-soliton solutions for the Calogero-Bogoyavlenskii-Schiff, Jimbo-Miwa and {YTSF} equations,” Applied Mathematics and Computation, vol. 203, no. 2, pp. 592–597, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  38. G. Q. Xu, “The soliton solutions, dromions of the Kadomtsev-Petviashvili and Jimbo-Miwa equations in (3+1)-dimensions,” Chaos, Solitons and Fractals, vol. 30, no. 1, pp. 71–76, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  39. S.-H. Ma, J.-P. Fang, B.-H. Hong, and C.-L. Zheng, “New exact solutions and interactions between two solitary waves for (3+1)-dimensional jimbo–miwa system,” Communications in Theoretical Physics, vol. 49, no. 5, pp. 1245–1248, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  40. C. Gilson, F. Lambert, J. J. Nimmo, and R. Willox, “On the combinatorics of the Hirota D-operators,” Proceedings of the Royal Society of London A: Mathematical, Physical and Engineering Sciences, vol. 452, no. 1945, pp. 223–234, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  41. F. Lambert and J. Springael, “On a direct procedure for the disclosure of Lax pairs and Bäcklund transformations,” Chaos, Solitons & Fractals, vol. 12, no. 14-15, pp. 2821–2832, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  42. X. Lü, B. Tian, K. Sun, and P. Wang, “Bell-polynomial manipulations on the Bäcklund transformations and Lax pairs for some soliton equations with one tau-function,” Journal of Mathematical Physics, vol. 51, no. 11, Article ID 113506, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  43. X. Lü, F. H. Lin, and F. H. Qi, “Analytical study on a two-dimensional Korteweg-de Vries model with bilinear representation, Bäcklund transformation and soliton solutions,” Applied Mathematical Modelling, vol. 39, pp. 3221–3226, 2015. View at Publisher · View at Google Scholar